Rinofed Plus (Rihophed Antitusivo/Acetaminophen)

Rinofed_Plus_NF

Product:
Rinofed Plus NF Tablets

Active Ingredients:
Each tablet contains:
Acetaminophen 500mg
Phenylephrine HCl 5mg
Dextromethorphan Hydrobromide 10 mg
Chlorpheniramine maleate 2mg

Indications for use: It is indicated for the relief of symptoms associated with flu and common cold such as: headache, muscle aches, sore throat, fever, cough, nasal congestion and sneezing.

Dosage:
Adults and children over 12 years old: Take 1 or 2 tablets every 4-6 hours (not exceeding doses 8 in 24 hours).
Children from 6 to 12 years old: Take ½ or 1 tablet every 4-6 hours (not exceeding 4 doses in 24 hours). Not administered to children under 6 years old.

Action: Analgesic - Antitussive - Antihistamine - Nasal Decongestant.

Presentation:
Box of 12 tablets.

If you have any doubt about the use of this product, ask your doctor or contact our department of Pharmacovigilance by clicking here.